Alert archive / California / Small Craft Advisories in 2016

Small Craft Advisory 71, NWS San Francisco Bay Area, CA

May 2, 2016

NWS San Francisco Bay Area, CA issued this small craft advisory at May 2, 2016, 2:29 AM PDT. It took effect at May 3, 2016, 9:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 2, 2016, 2:29 AM PDT (09:29 UTC)
In effect from
May 3, 2016, 9:00 PM PDT
Expired
May 2, 2016, 2:11 PM PDT
In force
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

106 
WHUS76 KMTR 020929
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
229 AM PDT MON MAY 2 2016


PZZ570-021730-
/O.NEW.KMTR.SC.Y.0071.160504T0400Z-160504T1600Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
229 AM PDT MON MAY 2 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM TUESDAY TO 9 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM TUESDAY TO 9 AM PDT
WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-021730-
/O.NEW.KMTR.SC.Y.0070.160502T0929Z-160503T0400Z/
SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO
BAY NORTH OF THE BAY BRIDGE-
229 AM PDT MON MAY 2 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-021730-
/O.NEW.KMTR.SC.Y.0071.160504T0400Z-160504T1600Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
229 AM PDT MON MAY 2 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM TUESDAY TO 9 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM TUESDAY TO 9 AM PDT
WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-021730-
/O.NEW.KMTR.SC.Y.0071.160504T0400Z-160504T1600Z/
COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO
10 NM-
229 AM PDT MON MAY 2 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM TUESDAY TO 9 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM TUESDAY TO 9 AM PDT
WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-021730-
/O.NEW.KMTR.SC.Y.0071.160504T0400Z-160504T1600Z/
COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO
10 NM-
229 AM PDT MON MAY 2 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM TUESDAY TO 9 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM TUESDAY TO 9 AM PDT
WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
446 
WHUS76 KMTR 021538
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
838 AM PDT MON MAY 2 2016

PZZ570-022345-
/O.CON.KMTR.SC.Y.0071.160504T0400Z-160504T1600Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
838 AM PDT MON MAY 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO
9 AM PDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO
9 AM PDT WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-022345-
/O.CON.KMTR.SC.Y.0071.160504T0400Z-160504T1600Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
838 AM PDT MON MAY 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO
9 AM PDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO
9 AM PDT WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-022345-
/O.CON.KMTR.SC.Y.0070.000000T0000Z-160503T0400Z/
SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO
BAY NORTH OF THE BAY BRIDGE-
838 AM PDT MON MAY 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-022345-
/O.CON.KMTR.SC.Y.0071.160504T0400Z-160504T1600Z/
COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO
10 NM-
838 AM PDT MON MAY 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO
9 AM PDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO
9 AM PDT WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-022345-
/O.CON.KMTR.SC.Y.0071.160504T0400Z-160504T1600Z/
COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO
10 NM-
838 AM PDT MON MAY 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO
9 AM PDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO
9 AM PDT WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
285 
WHUS76 KMTR 022050
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
150 PM PDT MON MAY 2 2016

PZZ530-022200-
/O.CAN.KMTR.SC.Y.0070.000000T0000Z-160503T0400Z/
SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO
BAY NORTH OF THE BAY BRIDGE-
150 PM PDT MON MAY 2 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY FOR SAN FRANCISCO BAY. LIGHTER WEST WINDS ARE
NOW FORECAST THIS EVENING.

$$

PZZ570-030500-
/O.CON.KMTR.SC.Y.0071.160504T0400Z-160504T1600Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
150 PM PDT MON MAY 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO
9 AM PDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO
9 AM PDT WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-030500-
/O.CON.KMTR.SC.Y.0071.160504T0400Z-160504T1600Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
150 PM PDT MON MAY 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO
9 AM PDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO
9 AM PDT WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-030500-
/O.CON.KMTR.SC.Y.0071.160504T0400Z-160504T1600Z/
COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO
10 NM-
150 PM PDT MON MAY 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO
9 AM PDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO
9 AM PDT WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-030500-
/O.CON.KMTR.SC.Y.0071.160504T0400Z-160504T1600Z/
COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO
10 NM-
150 PM PDT MON MAY 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO
9 AM PDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO
9 AM PDT WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
646 
WHUS76 KMTR 022111
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
211 PM PDT MON MAY 2 2016

PZZ540-545-570-571-022215-
/O.CAN.KMTR.SC.Y.0071.160504T0400Z-160504T1600Z/
COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO
10 NM-
COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO
10 NM-WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
211 PM PDT MON MAY 2 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at May 1, 10:36 PM PDT, 3 hours 53 minutes earlier.

Area forecast discussion, May 1, 10:36 PM PDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1036 PM PDT SUN MAY 1 2016

.SYNOPSIS....COASTAL LOW CLOUDS AND FOG WILL CONTINUE TO PUSH
NORTH IMPACTING THE COAST AND INLAND VALLEYS TONIGHT INTO MONDAY
MORNING. DRY AND SEASONABLE WEATHER IS FORECAST THROUGH TUESDAY.
A WEATHER SYSTEM WILL APPROACH CALIFORNIA BY THE MIDDLE OF THE
WEEK...BRINGING A CHANCE OF SHOWERS BEGINNING WEDNESDAY LASTING
INTO THE WEEKEND...ALONG WITH COOLER THAN NORMAL TEMPERATURES.

&&

.DISCUSSION...AS OF 9:01 PM PDT SUNDAY...ACCORDING TO THE
EXPERIMENTAL GOES R IFR PROBABILITY SATELLITE IMAGE LOW CLOUDS AND
FOG ARE WORKING THEIR WAY UP THE BIG SUR AND SANTA CRUZ COAST AT
THIS HOUR. HALF MOON BAY IS ALSO REPORTING REDUCED VISIBILITY AND
LOW CLOUDS. THIS SOUTHERLY SURGE OF LOW CLOUDS AND FOG WILL
CONTINUE NORTHWARD IMPACTING THE COAST AND INLAND VALLEYS
OVERNIGHT INTO MONDAY MORNING. ACCORDING TO THE LATEST RUN OF THE
HRRR FORECAST MODEL...LOW CLOUDS AND FOG SHOULD CLEAR OUT OF THE
INLAND VALLEYS NOT LONG AFTER SUN RISE...BUT WILL REMAIN ALONG THE
COAST THROUGH LATE MORNING.

THE CURRENT SATELLITE WATER VAPOUR IMAGE IS SHOWING A TROUGH OF
LOW PRESSURE CENTERED IN THE GULF OF ALASKA WITH A RIDGE OF HIGH
PRESSURE CENTERED OVER THE SOUTHERN BORDER OF BRITISH COLUMBIA AND
ALBERTA CANADA. THE 0000Z GFS40 AND 1200Z ECMWF HAVE INITIALIZED
WELL WITH THESE FEATURES AND REMAIN IN GOOD AGREEMENT THROUGH AT
LEAST NEXT SATURDAY.

BOTH OF THESE MODELS SLIDE THE PREVIOUSLY MENTIONED TROUGH OF LOW
PRESSURE SOUTH TOWARDS CALIFORNIA...BRINGING THE POTENTIAL FOR
RAIN TO NORTHERN PORTIONS OF THE FORECAST AREA TUESDAY NIGHT
SPREADING SOUTH WEDNESDAY. INSTABILITY ASSOCIATED WITH THE COOL
UPPER LEVEL AIR OF THIS TROUGH OF LOW PRESSURE COULD SUPPORT A FEW
ISOLATED THUNDERSTORMS WEDNESDAY AFTERNOON AND EVENING. THE THREAT
OF SHOWERS AND ISOLATED THUNDERSTORMS WILL LINGER THROUGH
THURSDAY. BY FRIDAY THE LOW PRESSURE SYSTEM WILL BE ENTERING
ARIZONA...PLACING THE FORECAST AREA IN A GOOD POSITION FOR WRAP
AROUND SHOWERS INTO THE WEEKEND. THE CURRENT FORECAST PACKAGE DOES
A REASONABLE JOB WITH THE EXPECTED WEATHER CONDITIONS SO NO
UPDATES ARE NEEDED AT THIS TIME.

&&

.AVIATION...AS OF 10:30 PM PDT SUNDAY...SOUTHERLY FLOW ALONG THE
COAST WILL ALLOW LOW CLOUDS TO SPREAD INTO THE MRY BAY AREA EARLY
TONIGHT AND PARTS OF THE SFO BAY AREA LATE TONIGHT.

VICINITY OF KSFO...SCT-BKN010 FROM 12Z THROUGH 16Z.

SFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY TERMINALS...MVFR/IFR CIGS THROUGH 17Z.

&&

.MARINE...AS OF 10:30 PM PDT SUNDAY...A THERMAL TROUGH ALONG THE
COAST WILL ALLOW SOUTHERLY FLOW TO DEVELOP OVER THE WATERS. WINDS
WILL SWITCH TO NORTHWEST ON TUESDAY. A MODERATE SWELL WILL MIX
WITH A SMALLER LONG PERIOD SOUTHERLY SWELL THIS WEEK.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
 .TNGT...NONE.

PUBLIC FORECAST: LARRY
AVIATION: W PI
MARINE: W PI

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREA

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 2:29 AM PDTSmall Craft AdvisoryMTR11 hr

Nearby

Small Craft Advisories in California, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.